Discolouration Of Ears




In the vast majority of patients, their ears will eventually begin to develop a blue-black colour. This is due to HGA attaching itself to the cartilage present in ears. Like the spots in the eyes, this discolouration does not cause any pain or any other complications. 

Patients may also experience black ear wax which is again caused by the accumulation of HGA. 1

 

 

Published: 24.07.16 Next Review Date: 24.07.19

 

 

 




AKU Twitter

AKU Blog

RCNi eLearning Module
13-Dec-2019

Five years ago, we partnered with the Royal College of GPs (RCGP) to develop an online eLearning.. ...more

AKU Patient Workshop 2019 - Garrod Day Special
05-Dec-2019

In today’s blog, we look at our brilliant patient workshop held in Liverpool on the 25th Novem.. ...more

Eurordis Digital School & RCGP Annual Primary Care Conference 2019
08-Nov-2019

Eurordis Digital School At the start of the month Ciarán our Communications Manager .. ...more

One Month to Go until Garrod Day!
25-Oct-2019

We are only one month away from Garrod Day! On the 25th November, we celebrate the birthday of Si.. ...more

Garrod Day Coffee Morning: Tips for a Successful Coffee Morning
27-Sep-2019

We are busy preparing for our annual Garrod Day Coffee Morning on the 25th of November... ...more